My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

What drugs (prescription and over the counter) can cause your eyes to dilate? Can anything else cause this?

Related Topics: Eyes, Over The Counter, Drug
 

Answers From Experts & Organizations (1)

Internal Medicine
WebMD
133 Answers
4,525 Helpful Votes
47 Followers
A.

Cough and cold medications and decongestants may cause the eyes to dilate. In general, any medication that is a stimulant may cause the eyes to dilate. While it's not particularly common, this could include ADHD medications such as Adderall or Ritalin. Of course, certain illegal drugs do this as well, such as cocaine.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer
Archived: March 20, 2014

Was this helpful?

YesNo

Thanks for your feedback.

10 of 16 found this helpful